# SDR QXEA2022020900048

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 29,318 hours, 31,712 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT 2 DE IS COMING LOOSE, REMOVED FROM SERVICE. RESECURRED EMERGENCY LIGHT STRIP AT 2 DE. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
